# SDR QXEA200800310

- Difficulty date: March 20, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 24,011 hours, 34,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C4- CORROSION ON STR 24P FROM AFT SIDE OF FRAME AT STA X488 TO APPROXIMATELY STA X522, LT UNDER FLOOR.  REMOVED CORROSION IAW D-8 200 CPCM CHAPTER 4.  HFEC INSPECTED BLEND AREA FOR CRACKS IAW D-8 200 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  UT THICKNESS CHECK OF BLENDED AREA IAW -8 200 NDTM PART 1, 51-00-04 HIGH .071 LOW .064.  BLENDED AREA FOUND WITHIN LIMITS IAW SRM 51-20-11 WITH .007" MATERIAL REMOVED.
